The Conquest of the West
Bibliographic Data
| ID | 2809709 |
|---|---|
| Authors | John A Hussey (Piedmont, California, corresponding author) |
| Year | 1949 |
| Volume | 29 |
| Issue | 2 |
| Pages | 273-274 |
| Publication date | 1949-05-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Hispanic American Historical Review (JOURNAL) |
| Journal identifiers | ISSN: 0018-2168 • E-ISSN: 1527-1900 |
| Publisher | Duke University Press (PUBLISHER • US) |
| DOI | 10.1215/00182168-29.2.273a |
| OpenAlex | W3007589138 |
| Language | EN |
| Highly cited | No |
|---|